# SDR UPS03240686

- Difficulty date: April 23, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Condition: Corroded
- Location: W/B Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  FUSELAGE FAIRING NR 3430, FWD FORMED SECTION SUPPORT RIB HAS EVIDENCE  OF HEAVY CORROSION UNDER ANCHOR NUT PLATES, JUST FWD OF GRND MOVER DOOR CUT OUT     DOOR REMOVED IAW SRM 51-30-02.  FRAME REMOVED IAW SRM 51-30-02. CORR OSION REMOVED FROM SKIN IAW SRM 51-10-01 FOUND WITHIN LIMITS.  FRAME  FOUND OUT OF LIMITS IAW SRM 51-10-01 FABRICATED NEW FORMED SECTION IAW SRM 51-20-1.  INSTALLED NEW SECTION IAW SRM 51-30-2
